My son is 22 years old and had his first grand mal seizure in Nov. of 2011. He suffered a severe concussion from playing football in 2007 and was diagnoised with "Post Concussion Syndrome". On Sept. 11, 2012 he had another Grand mal seizure and was hospitalized for 3 days. He was put on Klonopin and Triliptel at that time. His CT Scan, MRI and EEG was normal. He had 3 seizures back to back on Sept.16. He saw a neurologist and Celexa and Trazadone was added to his medicine. Since Sept 11, he has had at least 18 seizures that we know of during the day. After he has a seizure and he comes back around to where he knows who we are he has uncontrollable shaking all over his body, is this normal or is this an anixety attack after the seizure? After the spell yesterday the Neurologist added Vistaril to his medications. We are searching for some kind of answer, the seizures and the shaking spells are become more frequent. He has not been able to work 40 hours since September and this is very discouraging for him.
I wish I knew more, but we are not doctors here. I know that after a seizure it takes your body awhile to calm down, so I think the shaking is normal. Again I'm not a doctor, so this is the kind of thing that you would be better off asking a doctor about. Has your son ever tried to apply for Social Security before? Come back and update us.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.